# SDR FDEA202506261057

- Difficulty date: June 26, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 68,945 hours, 31,059 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N33183
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCC FLOOR SEAT TRACK BETWEEN STA 1542 - 1560 RBL 45.50 WERE FOUND TWO LOCATIONS   WITH POSIBLE CORROSION ON NUT PLATE HOLE REMOVED SEAT TRACK SECTION OUT OF LIMITS AT R/H FUSELAGE STA 1540 TO 1640 RBL 45.50   IAW B 757 SRM 51-40-02-OG, TRIMMED, LOCATED, DRILLED AND INSTALLED NEW SEAT TRACK   REPLACEMENT SECTION IAW B 757 SRM 51-40-05-OG, SRM 51-40-08-OG, SRM 51-40-02-OG AND B   DWG # 657N3318 REV B.  THIS IS MAJOR REPAIR.
